# SDR 00FDEA00227

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) AROUND FASTENER HOLE BS 950F, LBL 11, WL 208.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-8 FIG 8 & FEDEX SRM 53-10-2 FIG 7 SHEET 2, 24.
